Universiti Teknologi Malaysia Institutional Repository

The nonabelian tensor squares and homological functors of some 2-engel groups

Mat Hassim, Hazzirah Izzati and Sarmin, Nor Haniza and Mohd. Ali, Nor Muhainiah (2012) The nonabelian tensor squares and homological functors of some 2-engel groups. Journal of Science and Mathematics Letters, 4 (1). pp. 53-59. ISSN 1985-7918

[img]
Preview
PDF
402kB

Official URL: https://ejournal.upsi.edu.my/article/2016AR001034

Abstract

Originated in homotopy theory, the nonabelian tensor square is a special case of the nonabelian tensor product. The nonabelian tensor square of a group G, denoted as G7G is generated by the symbols g7h, for all g, hdG subject to the relations gg'7h = (gg'7gh) (g7h) and g7hh' = (g7h)(hg7hh'), for all g, g', h, h'dG where the action is taken to be conjugation. The homological functors of a group including J(G), d(G), the exterior square, the Schur multiplier, d(G), the symmetric square and J? (G) d(G) are closely related to the nonabelian tensor square of the group. In this paper, the nonabelian tensor squares and homological functors of some 2-Engel groups will be presented.

Item Type:Article
Subjects:Q Science
Q Science > QA Mathematics
Divisions:Science
ID Code:33603
Deposited By: Liza Porijo
Deposited On:30 Sep 2017 13:45
Last Modified:13 Oct 2017 18:50

Repository Staff Only: item control page